# SDR HEEA0012111

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INTERMITTENT, DROPPING OFF WITH ATC. PERFORMED PRELIMINARY INSPECTION AND FOUND RECEIVER DROPPING OFF LINE.  REPLACED CR202 MIXER DIODE.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
